MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G35351
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).(b)(4).Investigation is still in progress.
 
Event or Problem Description
Description of event according to initial reporter: "the zta-p-34-161-w was deployed in the descending thoracic aorta.There was evidence of a type 1b endoleak on the angiogram.The zta-p-34-113-w was then deployed distal to 1st device.The zta-p-38-117 was deployed proximal to the 1st device.Patient presented to the er at a neighboring hospital and was transferred for an emergent branch repair." additional information received 07jan2020: at the final angiogram, a type ib endoleak was noted and a second stent graft was placed distal to the graft.A third stent was placed to get a better seal zone.Tbranch was noted for future treatment if necessary.The endoleak was discovered post angiogram on the initial implant on (b)(6) 2016.Additional stent was placed to resolve endoleak." patient outcome: unknown.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4) summary of investigational findings: a patient had a zta-p-34-161-w implanted on (b)(6) 2016 in the descending thoracic aorta.A type 1b endoleak was seen on the final angiogram why a zta-p-34-113-w was deployed distal to the complaint device.This resolved the endoleak.Furthermore, a zta-p-38-117 was deployed proximal to the complaint device to improve the seal zone.This complaint is related to (b)(4) (manufacturer report# 3002808486-2020-00027) which deal with a fracture on the zta-p-34-161-w discovered on (b)(6) 2019.Review of the device history record gave no indication of the device being produced out of specification.Per the instructions for use sent with this device, endoleak is a known potential adverse event.Based on the very limited information provided for this complaint it has not been possible to establish an exact cause for this event.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
ZENITH ALPHA THORACIC ENDOVASCULAR GRAFT PROXIMAL COMPONENTS
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key9584743
Report Number3002808486-2020-00026
Device Sequence Number3389810
Product Code MIH
UDI-Device Identifier10827002353517
UDI-Public(01)10827002353517(17)190524(10)E3452145
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P140016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2019
Device Model NumberG35351
Device Catalogue NumberZTA-P-34-161-W
Device Lot NumberE3452145
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer11/19/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;